PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 36 | 1 | 45-58
Tytuł artykułu

Relation between (fuzzy) Gödel ideals and (fuzzy) Boolean ideals in BL-algebras

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we study relationships between among (fuzzy) Boolean ideals, (fuzzy) Gödel ideals, (fuzzy) implicative filters and (fuzzy) Boolean filters in BL-algebras. In [9], there is an example which shows that a Gödel ideal may not be a Boolean ideal, we show this example is not true and in the following we prove that the notions of (fuzzy) Gödel ideals and (fuzzy) Boolean ideals in BL-algebras coincide.
Twórcy
autor
  • Department of Mathematics, University of Bojnord, Bojnord, Iran
Bibliografia
  • [1] R.A. Borzooei and A. Paad, Some new types of satbilizers in BL-algebras and their applications, Indian Journal of Science and Technology 5 (1) (2012), 1910-1915.
  • [2] C.C. Chang, Algebraic analysis of many valued logics, Trans. Amer. Math. Soc. 88 (1958), 467-490. doi: 10.1090/S0002-9947-1958-0094302-9
  • [3] A. Di Nola, G. Georgescu and A. Iorgulescu, Pseduo BL-algebras, Part I, Mult Val Logic 8 (5-6) (2002), 673-714.
  • [4] A. Di Nola and L. Leustean, Compact representations of BL-algebras, Department of Computer Science, University Aarhus. BRICS Report series (2002).
  • [5] M. Haveshki, A. Borumand Saeid and E. Eslami, Some types of filters in BL-algebras, Soft Comput. 10 (2006), 657-664. doi: 10.1007/s00500-005-0534-4
  • [6] C. Lele and J.B. Nganou, MV-algebras derived from ideals in BL-algebras, Fuzzy Sets and Systems 218 (2013), 103-113. doi: 10.1016/j.fss.2012.09.014
  • [7] C. Lele and J. B. Nganou, Pseudo-addition and fuzzy ideals in BL-algebras, Annals of Fuzzy Mathematics and Informations 8 (2) (2014), 193-207.
  • [8] L. Liu and K. Li, Fuzzy Boolean and positive implicative filter of BL-algebras, Fuzzy Sets and Systems 152 (2005), 141-154.
  • [9] B.L. Meng and X.L. Xin, On Fuzzy ideals of BL-algebras, The Scientific World Journal 2014 Article ID 757382 (2014), 12 pages.
  • [10] P. Hájek, Metamathematics of fuzzy logic, Trends in Logic, vol. 4, Kluwer Academic Publishers, (1998), ISBN:9781402003707. doi: 10.1007/978-94-011-5300-3
  • [11] X.H. Zhang, Y.B. Jun and M.I. Doh, On fuzzy filters and fuzzy ideals of BL-algebras, Fuzzy Systems and Mathematics 20 (3) (2006), 1604-1616.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1251
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.